Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 374, NWS Wichita, KS

August 3, 20114 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 3, 2011, 10:43 PM CDT for 4 counties in Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2011, 10:43 PM CDT (03:43 UTC)
Expired
Aug 3, 2011, 11:30 PM CDT
In force
47 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, KS, Chase County, KS, Harvey County, KS, Marion County, KS

The radar

The Wichita radar (KICT), 71 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 837 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
837 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1592 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WUUS53 KICT 040343
SVRICT
KSC015-017-079-115-040430-
/O.NEW.KICT.SV.W.0374.110804T0343Z-110804T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1043 PM CDT WED AUG 3 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
  NORTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 1130 PM CDT

* AT 1041 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM WALTON TO POTWIN TO LEON...AND MOVING
  NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO...MARION...LEON...PEABODY...BURNS...FLORENCE...
  CASSODAY...CEDAR POINT...EL DORADO LAKE...ROSALIA AND WONSEVU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3849 9692 3807 9653 3770 9653 3762 9698
      3814 9723
TIME...MOT...LOC 0343Z 236DEG 23KT 3818 9724 3792 9695
          3767 9684
WIND...HAIL 60MPH <.75IN

$$

LAWSON
3 follow-up statements
738 
WWUS53 KICT 040404
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1104 PM CDT WED AUG 3 2011

KSC015-017-079-115-040430-
/O.CON.KICT.SV.W.0374.000000T0000Z-110804T0430Z/
MARION KS-HARVEY KS-BUTLER KS-CHASE KS-
1104 PM CDT WED AUG 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHASE...BUTLER...NORTHEASTERN HARVEY AND SOUTHEASTERN MARION COUNTIES
UNTIL 1130 PM CDT...

AT 1059 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED...
PRODUCING  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PEABODY TO 8 MILES SOUTH OF BURNS
TO LEON...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MARION...BURNS...FLORENCE...CASSODAY...CEDAR POINT...ROSALIA AND
  WONSEVU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3849 9692 3807 9653 3770 9653 3762 9698
      3814 9723
TIME...MOT...LOC 0404Z 236DEG 23KT 3826 9710 3799 9681
          3774 9670
WIND...HAIL 60MPH <.75IN

$$

LAWSON
981 
WWUS53 KICT 040416
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1116 PM CDT WED AUG 3 2011

KSC079-040426-
/O.CAN.KICT.SV.W.0374.000000T0000Z-110804T0430Z/
HARVEY KS-
1116 PM CDT WED AUG 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARVEY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3814 9712 3849 9692 3807 9653 3770 9653
      3762 9698
TIME...MOT...LOC 0416Z 237DEG 28KT 3833 9696 3806 9667
          3781 9656

$$

KSC015-017-115-040430-
/O.CON.KICT.SV.W.0374.000000T0000Z-110804T0430Z/
MARION KS-BUTLER KS-CHASE KS-
1116 PM CDT WED AUG 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHASE...BUTLER AND SOUTHEASTERN MARION COUNTIES UNTIL 1130 PM CDT...

AT 1112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARION TO CASSODAY TO 13 MILES NORTHEAST OF LEON...
MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  CASSODAY AND CEDAR POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3814 9712 3849 9692 3807 9653 3770 9653
      3762 9698
TIME...MOT...LOC 0416Z 237DEG 28KT 3833 9696 3806 9667
          3781 9656
WIND...HAIL 60MPH <.75IN

$$

LAWSON
683 
WWUS53 KICT 040425
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1125 PM CDT WED AUG 3 2011

KSC015-017-115-040435-
/O.EXP.KICT.SV.W.0374.000000T0000Z-110804T0430Z/
MARION KS-BUTLER KS-CHASE KS-
1125 PM CDT WED AUG 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHASE...BUTLER
AND SOUTHEASTERN MARION COUNTIES WILL EXPIRE AT 1130 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

LAT...LON 3814 9712 3849 9692 3807 9653 3770 9653
      3762 9698
TIME...MOT...LOC 0425Z 237DEG 28KT 3837 9688 3810 9659
          3785 9649

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:53 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Aug 3, 6:53 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
653 PM CDT WED AUG 3 2011

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
FOCUS IS ON PIN-POINTING LOCATIONS OF TSRA THROUGHOUT THE NIGHT AS A
MOIST VERY UNSTABLE AIRMASS REMAINS ENTRENCHED OVER THE GREAT PLAINS.
THRU 04/06Z THE BETTER CHANCES FOR TSRA SHOULD CONTINUE TO OCCUR OVER
SC & SE KS WHERE CLOSER TO A POORLY-DEFINED W-E ORIENTED STATIONARY
FRONT SITUATED ACROSS NRN OK. THESE CELLS ARE LIKELY TO PRODUCE 60-70
MPH GUSTS IN THESE AREAS THROUGHOUT THE EVENING. ONLY TERMINAL FOR
WHICH "TEMPO TSRA" HAS BEEN ASSIGNED IS KHUT 00Z-02Z WHERE A NE-MOVG
CELL ~20KTS IS APPROACHING THE TERMINAL...OTHERWISE "VCTS" HAS BEEN
ASSIGNED TO REMAINING TERMINALS DUE TO SPORADIC PRIMARILY DIURNALLY
CONVECTION.

&&

.PREV DISCUSSION... /ISSUED 304 PM CDT WED AUG 3 2011/

DISCUSSION...
THE FORECAST AREA REMAINS ON THE NORTHERN PERIPHERY OF THE
SUBTROPICAL RIDGE WHICH REMAINED CONFINED TO THE SOUTHERN PLAINS
STATES. A STATIONARY FRONT WAS DRAPED ACROSS THE AREA FROM NEAR KCFV
IN SOUTHEAST KANSAS TO KBVO TO JUST SOUTH OF KPNC IN NORTH CENTRAL
OKLAHOMA. ALONG AND NORTH OF THE FRONT...DEWPOINTS WERE HOLDING IN
THE 70S RESULTING IN SBCAPES EXCEEDING 5000 J/KG. ISOLATED
THUNDERSTORMS ARE ANTICIPATED ALONG AND NORTH OF THE FRONT LATE THIS
AFTERNOON AND EVENING WITH MORE WIDELY SCATTERED ACTIVITY EXPECTED
TO DEVELOP TONIGHT ALONG NOSE OF MODEST H7 WAA ACROSS MAINLY CENTRAL
KANSAS. THIS SCENARIO WAS HANDLED WELL IN THE PREVIOUS FORECAST WITH
ONLY MINOR ADJUSTMENTS MADE.

THU-SAT...A VERY SIMILAR SETUP IS ANTICIPATED ACROSS THE FORECAST
AREA THU-FRI AS THE STATIONARY FRONT CONTINUES TO MEANDER NEAR THE
OKLAHOMA STATE LINE LEADING TO NEAR NORMAL TEMPERATURES ACROSS
PORTIONS OF CENTRAL KANSAS. FURTHER SOUTH ACROSS SOUTH CENTRAL AND
SOUTHEAST KANSAS...TEMPERATURES IN THE UPPER 90S/AROUND 100 WILL
COMBINE WITH DEWPOINTS IN THE 70S LEADING TO MORE OPPRESSIVE HEAT
INDICES AND A CONTINUATION OF HEAT HEADLINES THROUGH FRIDAY EVENING.
WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
ONCE AGAIN WITHIN A POST-FRONTAL UPSLOPE REGIME WITH MLCAPES
EXCEEDING 2500 J/KG/0-6KM AND BULK SHEAR OF 30-40 KTS POSSIBLY
SUPPORTING A FEW SEVERE THUNDERSTORMS ALONG/IMMEDIATELY NORTH OF
THE STATIONARY FRONT. WILL MAINTAIN MID POPS THU NIGHT AS WEAK
SOUTHERLY LLJ NOSES TOWARD THE OK STATE LINE. THE STATIONARY FRONT
IS PROGGED TO LIFT NORTH ON SAT RESULTING IN RISING TEMPERATURES
AS THE WARM SECTOR EXPANDS NORTHWARD ONCE AGAIN.

SUNDAY-WEDNESDAY...A SERIES OF CLIPPER-LIKE SYSTEMS WILL DIG OVER
THE GREAT LAKES AREA EARLY IN THE WEEK HELPING TO BREAK DOWN THE
PERSISTENT MID/UPPER LEVEL RIDGE WHILE DRIVING A COLD FRONT SOUTH
ACROSS THE GREAT PLAINS. THIS FRONT IS EXPECTED TO ARRIVE TUE-WED
BRINGING RELIEF FROM THE HEAT WITH CONTINUED CHANCES FOR SHOWERS AND
THUNDERSTORMS AND HIGHS IN THE 80S ACROSS CENTRAL KANSAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    78 100  77 100 /  30  40  40  20
HUTCHINSON      76  98  76  98 /  30  40  40  20
NEWTON          76  97  77  98 /  30  30  40  30
ELDORADO        77  98  77  99 /  20  30  30  20
WINFIELD-KWLD   78 102  78 103 /  30  40  30  20
RUSSELL         71  91  70  90 /  50  40  50  30
GREAT BEND      72  93  72  94 /  40  40  50  30
SALINA          74  93  74  92 /  40  40  40  30
MCPHERSON       75  96  75  96 /  30  40  40  30
COFFEYVILLE     80 104  79 103 /  30  30  20  20
CHANUTE         78  99  78  99 /  20  20  20  30
IOLA            78  97  78  97 /  20  30  20  30
PARSONS-KPPF    79 102  79 101 /  30  30  20  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THURSDAY FOR KSZ067>070.

EXCESSIVE HEAT WARNING UNTIL 8 PM CDT SATURDAY FOR KSZ071-072-
082-083-091>096-098>100.

&&
Hazardous weather outlook, Aug 3, 7:20 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT WED AUG 3 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-050030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
720 PM CDT WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL PERSIST THROUGHOUT THE EVENING...SOME
OF WHICH MAY BE SEVERE WITH DAMAGING 60-70 MPH WINDS AND 1-INCH
DIAMETER HAIL. MOVING EAST AROUND 15 MPH THE THUNDERSTORMS WILL
PRODUCE LOCALLY VERY HEAVY RAINS. FURTHER THUNDERSTORM DEVELOPMENT
IS POSSIBLE LATER TONIGHT...SOME OF WHICH MAY PRODUCE GUSTS AROUND
50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DANGEROUS HEAT INDICES WILL CONTINUE TO IMPACT SOUTH CENTRAL AND
SOUTHEAST KANSAS DURING THE AFTERNOON AND EARLY EVENING HOURS
THURSDAY THROUGH SATURDAY. PLEASE REFER TO THE EXCESSIVE HEAT
WARNING FOR DETAILS. THE HIGH HEAT INDICES COULD PERSIST ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH EARLY NEXT WEEK WITH
ADDITIONAL HEAT HEADLINES POSSIBLE.

PERIODIC CHANCES FOR THUNDERSTORMS WILL OCCUR FROM THURSDAY
THROUGH THE MIDDLE OF NEXT WEEK. A FEW STRONG STORMS WILL BE
POSSIBLE THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES/MWM

In the hours before

Local storm report, Aug 3, 10:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1017 PM CDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     4 W ANDALE              37.79N 97.70W
08/03/2011                   RENO               KS   PUBLIC

            6 INCH DIAMETER LIMBS DOWNED. RELAYED BY KAKE CHANNEL 10.

&&

EPS
Local storm report, Aug 3, 10:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1019 PM CDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND GST     NORTHEAST WICHITA AND J 37.75N 97.22W
08/03/2011  M68 MPH          SEDGWICK           KS   ASOS

            JABARRA AIRPORT.

&&

EPS
Local storm report, Aug 3, 10:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1025 PM CDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND DMG     WEST WICHITA            37.69N 97.46W
08/03/2011                   SEDGWICK           KS   TRAINED SPOTTER

            TREE DOWNED AT MAPLE AND WOODCHUCK.

1017 PM     TSTM WND DMG     4 S TOWANDA             37.74N 97.00W
08/03/2011                   BUTLER             KS   LAW ENFORCEMENT

            10-INCH DIAMATER LIMB DOWNED.

&&

EPS
Local storm report, Aug 3, 10:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1029 PM CDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     3 S WICHITA             37.64N 97.34W
08/03/2011                   SEDGWICK           KS   TRAINED SPOTTER

            8 TO 9 INCH DIAMETER TREE LIMBS WERE DOWNED. SIDING WAS
            RIPPED OFF OF AN APARTMENT BUILDING. DAMAGE OCCURRED AT
            PAWNEE AND BROADWAY.

&&

JMC
Local storm report, Aug 3, 10:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1032 PM CDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND DMG     NEWTON                  38.04N 97.34W
08/03/2011                   HARVEY             KS   EMERGENCY MNGR

            SEVERAL TREE LIMBS WERE REPORTED DOWNED FROM THE NEWTON
            AREA TO SEVERAL MILES SOUTHEAST OF NEWTON.

&&

JMC
Local storm report, Aug 3, 10:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1040 PM CDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND DMG     WEST WICHITA            37.69N 97.46W
08/03/2011                   SEDGWICK           KS   TRAINED SPOTTER

            POWER OUTAGES ALONG TYLER ROAD FROM KELLOGG THROUGH MAPLE
            TO CENTRAL AVENUE.

0920 PM     TSTM WND DMG     HAYSVILLE               37.57N 97.35W
08/03/2011                   SEDGWICK           KS   TRAINED SPOTTER

            POWER OUTAGE EAST OF TURNPIKE IN HAYSVILLE.

0921 PM     TSTM WND DMG     DOWNTOWN WICHITA        37.69N 97.34W
08/03/2011                   SEDGWICK           KS   TRAINED SPOTTER

            POWER OUTAGES AT NORTH OF PAWNEE BETWEEN HYDRAULIC AND
            WASHINGTON STREETS.

&&

EPS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:09 PM CDTSevere Thunderstorm WarningICTReno, Rice51 min
Aug 3, 7:21 PM CDTSevere Thunderstorm WarningICTKingman, Reno39 min
Aug 3, 7:40 PM CDTSevere Thunderstorm WarningICTHarper35 min
Aug 3, 7:52 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Rice38 min
Aug 3, 8:16 PM CDTSevere Thunderstorm WarningICTKingman, Reno44 min
Aug 3, 9:06 PM CDTSevere Thunderstorm WarningICTHarper, Sumner39 min
Aug 3, 9:11 PM CDTSevere Thunderstorm WarningICTSumner49 min
Aug 3, 9:26 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner34 min
Aug 3, 9:52 PM CDTSevere Thunderstorm WarningICTCowley38 min
Aug 3, 9:57 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick48 min
Aug 3, 10:18 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion42 min
Aug 3, 10:29 PM CDTSevere Thunderstorm WarningICTButler, Cowley46 min
Aug 3, 10:34 PM CDTAreal Flood WarningICTSedgwick9 hr
Aug 4, 1:42 AM CDTSevere Thunderstorm WarningICTLabette35 min
Aug 4, 3:54 PM CDTExcessive Heat WarningICTAllen, Butler, Chautauqua, Cowley, Elk, Greenwood and 11 more48 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.